# SDR 05308

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: General aviation
- Aircraft: N9621V
- Make and model: Cessna 172M
- Aircraft serial: 17264401
- Aircraft time: 12,831 hours
- Engine: Lyc O320E2D
- Engine time: 168 hours
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Seal
- Part number: STD2217
- Condition: Leaking
- Location: Engine
- Part time: 168 hours
- Component: Drive Assy, Lyc
- Component part number: 61098
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, FOUND ENGINE VACUUM PUMP DRIVE LEAKING OIL AND CONTAMINATING VACUUM PUMP.  REMOVED VACUUM PUMP AND ENGINE VACUUM PUMP ADAPTOR DRIVE ASSEMBLY. FOUND SEAL P/N STD-1774 NOT FULLY INSTALLED IN DRIVE ASSY. REPLACED SEAL AND VACUUM PUMP, OPERATIONAL AND LEAK CHECK SAT. ENGINE HAS 168.7 HOURS SINCE OVERHAUL BY MFG.  THIS IS THE SECOND OVERHAULED ENGINE WITH THIS DISCREPANCY.
